BibTeX record journals/kybernetika/HutnikP18

download as .bib file

@article{DBLP:journals/kybernetika/HutnikP18,
  author    = {Ondrej Hutn{\'{\i}}k and
               Jozef P{\'{o}}cs},
  title     = {On {\textdollar}{\textbackslash}star{\textdollar}-associated comonotone
               functions},
  journal   = {Kybernetika},
  volume    = {54},
  number    = {2},
  pages     = {268--278},
  year      = {2018},
  url       = {https://doi.org/10.14736/kyb-2018-2-0268},
  doi       = {10.14736/kyb-2018-2-0268},
  timestamp = {Fri, 08 Jun 2018 15:43:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/kybernetika/HutnikP18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier